# SDR UPS00433060

- Difficulty date: June 23, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0794114
- Condition: Cracked
- Location: Bs300 Rbl 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C.   CRACK IN NOSE WHEEL WELL AT BS 300 RBL 22 . CRACK IN STIFFENER.     NOSE WHEEL WELL  CRACKED STIFFENER REPLACED STIFFENER IAW SRM 51-300-02
